# SDR 20010205CW006

- Difficulty date: February 5, 2001
- Submitted: February 5, 2001
- Operation: General aviation
- Aircraft: N2711X
- Make and model: Cessna 402C
- Aircraft serial: 402C0116
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Part number: C6680160107
- Part serial: 10720
- Condition: Malfunctioned
- Location: Instrument Panel
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE TACH NEEDLE WOULD NOT PROCEED BEYOND 2300 RPM WHEN ENGINE WAS ACTUALLY AT 2700 RPM.
